# SDR IPXA2018081032633

- Difficulty date: July 17, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 100,705 hours, 18,269 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: AUB756425
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 UPPER PYLON OTBD WEB BRACKET,  FWD OF PRECOOLER WAS CRACKED.  REMOVED AND REPLACED THE BRACKET IAW SRM 51-31-01, AND  54-05-41.
